B V K Bharadwaj
Title
Cited by
Cited by
Year
Green’s Matrix for Linear Coupled Ordinary Differential Operator
PK Baruah, BVK Bharadwaj, M Venkatesulu
International Journal of Mathematics and Analysis 1 (1), 57-82, 2009
22009
Characterization of Maximal, Minimal and Inverse Operators and an Existence Theorem for Coupled Ordinary Differential Operator
PK Baruah, BVK Bharadwaj, M Venkatesulu
International Journal of Mathematics and Analysis 1, 25-56, 2009
22009
Existence of a Non-Oscillating solution for a Second Order Nonlinear ODE
BVK Bharadwaj, PK Baruah
Communications in Mathematics and applications 6 (2), 41-47, 2015
12015
Asymptotically Polynomial Type Solutions for Some 2-Dimensional Coupled Nonlinear ODEs
BVK Bharadwaj, PK Baruah
12014
Reduction of an operator equation in to an equivalent bifurcation equation through Schauder's fixed point theorem.
PK Baruah, BVK Bharadwaj, M Venkatesulu
The Journal of Nonlinear Sciences and its Applications 3 (3), 164-178, 2010
2010
Existence of a Non-Oscillating solution for a System of Nonlinear ODEs
BVK Bharadwaj, PK Baruah
The system can't perform the operation now. Try again later.
Articles 1–6